# SDR SWAA2023053149412

- Difficulty date: May 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 56,491 hours, 34,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-20 MID CABIN FLOOR BOARD 231XF HAS COMPOSITE PULLED FIBERS ON UPPER SURFACE.<[01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A178552); FIBERGLASS CLOTH BMS9-3(A164924).   CLEANED; PREPPED DAMAGED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K; L; AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 7/27/23.;[04] REPAIRED CABIN FLOOR BOARD 231XF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
